T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Existence of Positive Solutions for fourth-order Differential Equations with indeterminate weights

( Volume 5 Issue 6,June 2018 ) OPEN ACCESS

Jiao Wang


In this paper, the existence of positive solutions of fourth-order differential equations with indeterminate weights is considered as follow.

Paper Statistics:

Total View : 507 | Downloads : 498 | Page No: 1-4 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.